Got mirena on 10-19-15. Got shot on 6-17-16..Had mirena removed on 7-1-16 due to excessive bleeding and movement of it. Have been bleeding since. I'm currently taking amoxicillin and I'm 41. Is this normal?
It's normal to bleed irregularly on Depo Provera until you've had around 2 or 3 shots. Everyone is different.
If it goes on heavily then you need to see your doctor to ensure it's not from any damage having the IUD might have done, & they may also prescribe an iron supplement, to prevent you becoming iron deficient with all the bleeding (anaemic).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2014 • 1 answer
Posted 20 Nov 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer